# SDR DALA2022072005028

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 CRACKED FRAME WEB LOWER FASTENER HOLES (INBD / OUTBD) AT 8 CLOCK POS BTW FUS STA 1640 AND S-14L. CONTACT LIAISON ENGINEERING FOR REPAIR INSTRUCTIONS. REPAIR MUST BE COMPLETED PRIOR TO FURTHER FLIGHT. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00299: [AD // AA] CRACKED FRAME WEB LOWER FASTENER HOLES (INBD / OUTBD) AT 8 CLOCK POS BTW FUS STA 1640 AND S-14L WAS REPAIRED PER PRI 600199-14AD, REV. 1 AND ER/A 600199-14AD, REV. ORIG. (2324491)
